Alert archive / Florida / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 84, NWS Miami, FL

June 25, 2008Collier County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 25, 2008, 3:21 PM EDT for Collier County, Florida. It was in force for 39 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2008, 3:21 PM EDT (19:21 UTC)
Expired
Jun 25, 2008, 4:00 PM EDT
In force
39 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Collier County, FL

The radar

The Miami radar (KAMX), 150 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 3:40 PM EDTTSTM WND GST 51Naples, FLAT BELLASERA HOTEL IN DOWNTOWN NAPLES.
Jun 25, 3:41 PM EDTTSTM WND GST 43Naples, FLAT NAPLES REGIONAL AIRPORT...KAPF.
Jun 25, 3:45 PM EDTHAIL 0.88Golden Gate, FLOBSERVED AT GOLDEN GATE AQUATIC COMPLEX.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 7.4 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2008-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3407 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2008-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3407 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
716 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMFL 251920
SVRMFL
FLC021-252000-
/O.NEW.KMFL.SV.W.0084.080625T1921Z-080625T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
321 PM EDT WED JUN 25 2008

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL COLLIER COUNTY IN SOUTH FLORIDA.

* UNTIL 400 PM EDT

* AT 319 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF BIG
  CORKSCREW ISLAND TO SOUTH NAPLES...AND MOVING NORTHWEST AT 16 MPH.

* THE LINE OF STORMS WILL AFFECT...
  SOUTH NAPLES...
  EAST NAPLES...
  NAPLES...
  BIG CORKSCREW ISLAND...
  AND SURROUNDING COMMUNITIES.

SEVERE THUNDERSTORMS CAN ALSO PRODUCE TORNADOES WITH LITTLE OR NO
ADVANCE WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR
ROOM IN THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS
SPOTTED.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.

LAT...LON 2633 8182 2632 8166 2642 8166 2643 8164
      2643 8158 2623 8139 2600 8175 2603 8176
      2604 8178 2611 8182 2626 8183 2628 8183
      2630 8185 2631 8185
TIME...MOT...LOC 1921Z 129DEG 14KT 2628 8149 2611 8177

$$

BAXTER
1 follow-up statement
000
WWUS52 KMFL 251941
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
341 PM EDT WED JUN 25 2008

FLC021-252000-
/O.CON.KMFL.SV.W.0084.000000T0000Z-080625T2000Z/
COLLIER FL-
341 PM EDT WED JUN 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR WEST CENTRAL COLLIER COUNTY...

AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM GOLDEN GATE ESTATES TO NAPLES...
MOVING NORTHWEST AT 10 TO 15 MPH.

THE SEVERE THUNDERSTORMS WILL BE NEAR...
GOLDEN GATE ESTATES...
NORTH NAPLES...
PELICAN BAY...
AND SURROUNDING COMMUNITIES.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.

LAT...LON 2633 8182 2632 8166 2642 8166 2643 8164
      2643 8158 2623 8139 2600 8175 2603 8176
      2604 8178 2611 8182 2626 8183 2628 8183
      2630 8185 2631 8185
TIME...MOT...LOC 1941Z 119DEG 13KT 2624 8163 2615 8186

$$

BAXTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:20 PM EDT, 1 minute earlier.

Area forecast discussion, Jun 25, 3:20 PM EDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
320 PM EDT WED JUN 25 2008

.DISCUSSION...
LATEST WATER VAPOR SATELLITE ANIMATION SUGGESTS THAT THE AXIS OF A
WEAK TROPICAL WAVE CONTINUE TO SHIFT WESTWARD ACROSS THE WESTERN
CARIBBEAN SEA THIS AFTERNOON...WITH A DRIER AIRMASS IN THE MID-
LEVELS CONTINUING TO SPREAD OVER SOUTH FLORIDA FROM THE EAST. THIS
HAS LIMITED THE COVERAGE OF SHOWERS AND THUNDERSTORMS ACROSS THE
ATLANTIC WATERS AND EASTERN HALF OF THE PENINSULA...AND EXPECT
THIS TREND TO CONTINUE THROUGH EVENING...WITH LOW-END SCATTERED
COVERAGE AT MOST. A THICK DECK OF HIGH-LEVEL CLOUD COVER AND
LIMITED DIURNAL HEATING...COUPLED WITH STRONGER EASTERLY FLOW...
MAY PREVENT A GULF COAST SEA BREEZE FROM DEVELOPING THIS
AFTERNOON...BUT WILL MAINTAIN HIGHEST POPS ACROSS THE NORTHWESTERN
ZONES AS CURRENT ACTIVITY IS HEADED IN THIS GENERAL DIRECTION.

SHORT TERM MODELS AGREE THAT STRENGTHENING UPPER-LEVEL
ANTICYCLONE...CURRENTLY LOCATED OVER THE ATLANTIC WATERS TO THE
NORTHEAST OF THE BAHAMAS...WILL BE THE DOMINANT FEATURE ACROSS
SOUTH FLORIDA THROUGH THE REMAINDER OF THE SHORT TERM FORECAST
PERIOD. MODEL POINT FORECAST SOUNDINGS FROM THE NGM/NAM/GFS INDEED
SUGGEST THE PRESENCE OF A SUBSTANTIAL MID-LEVEL SUBSIDENCE
INVERSION FOR THE NEXT COUPLE OF DAYS...WHICH WILL HAVE A NEGATIVE
IMPACT ON PRECIPITATION CHANCES...AT LEAST FOR THE EASTERN HALF OF
THE FORECAST AREA AND ADJACENT WATERS. HOWEVER...GIVEN
CONTINUATION OF MODERATE EAST TO SOUTHEAST FLOW IN THE LOW-
LEVELS...WILL MAINTAIN SLIGHT TO LOW CHANCE POPS...PARTICULARLY
FOR NOCTURNAL SHOWERS/STORMS THAT MAY MOVE INLAND OFF OF THE
ATLANTIC. OTHERWISE...AFTERNOON CONVECTION ON BOTH THURSDAY AND
FRIDAY SHOULD BE MOST CONCENTRATED ACROSS THE NORTHWEST COUNTIES
AND IMMEDIATE GULF COAST...GIVEN EAST TO SOUTHEAST STEERING FLOW
IN PLACE. REGARDING TEMPERATURES...MOS NUMBERS FROM THE
FWC/MAV/MET ALL APPEAR REASONABLE FOR MAXIMUM TEMPERATURES...BUT
WILL ADD A FEW DEGREES TO MINIMUM TEMPERATURES ALONG THE ATLANTIC
COAST...GIVEN A CONTINUATION OF MODERATE SOUTHEAST FLOW OFF OF THE
WARM GULF STREAM WATERS.

WILL MAKE NO SIGNIFICANT CHANGES TO THE EXTENDED FORECAST AT THIS
POINT...AS MEDIUM RANGE GUIDANCE REMAINS ESSENTIALLY UNCHANGED
THROUGH THE MIDDLE OF NEXT WEEK. A POWERFUL UPPER LOW IS STILL
FORECAST BY THE GFS/ECMWF TO DROP SOUTHEASTWARD TOWARD THE GREAT
LAKES REGION EARLY THIS WEEKEND...WHICH WILL LIKELY FORCE THE
SUBTROPICAL UPPER RIDGE TO RETREAT EASTWARD INTO THE ATLANTIC.
THIS...COUPLED WITH INCREASING DEEP-LAYER MOISTURE...WILL ALLOW
CHANCES FOR AFTERNOON/EVENING CONVECTION TO INCREASE ACROSS THE
ENTIRE AREA BY THE END OF THE WEEKEND. HOWEVER...EVEN HIGHER
CHANCES FOR STORMS ALONG THE EAST COAST APPEAR TO DEVELOP EARLY
NEXT WEEK...AS UPPER LOW WEAKENS INTO A BROAD TROUGH OVER THE
EASTERN SEABOARD...INDUCING DEEP SOUTHWEST FLOW ACROSS THE AREA
ONCE AGAIN.

&&

.MARINE...
EAST TO SOUTHEAST FLOW WILL CONTINUE ACROSS THE LOCAL COASTAL
WATERS THROUGH MUCH OF THE UPCOMING FORECAST PERIOD. EXPECT
PERIODIC WIND SURGES TO RESULT IN 15-20 KNOT SPEEDS OVER THE
ATLANTIC WATERS AND BISCAYNE BAY THROUGH FRIDAY...WITH 10-15 KNOT
PREVAILING FLOW ANTICIPATED ACROSS THE REMAINDER OF THE WATERS.
SEAS ARE GENERALLY FORECAST TO RANGE FROM 2-4 FEET...AND WILL
ADDRESS HIGHER WINDS WITH SCEC HEADLINE AS WARRANTED. OTHERWISE...
A MODERATE TO HIGH RISK OF RIP CURRENTS WILL CONTINUE ALONG THE
ATLANTIC COAST THROUGH AT LEAST THIS WEEKEND.

&&

.FIRE WEATHER...
THERE ARE NO FIRE WEATHER RELATED CONCERNS THROUGHOUT THE FORECAST
PERIOD...WITH MINIMUM AFTERNOON RH VALUES EXPECTED TO REMAIN
ABOVE CRITICAL LEVELS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  79  89  78  90 / 30 30 20 20
FORT LAUDERDALE  82  91  81  92 / 30 30 20 20
MIAMI            81  90  80  91 / 30 30 20 20
NAPLES           75  92  75  92 / 30 30 20 30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.

&&

LONG TERM...70/DD
SHORT TERM/AVIATION...54/BNB
Hazardous weather outlook, Jun 25, 9:51 AM EDT, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
951 AM EDT WED JUN 25 2008

FLZ063-066>075-168-172>174-260145-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
951 AM EDT WED JUN 25 2008

...MODERATE RISK OF RIP CURRENTS BROWARD AND MIAMI-DADE BEACHES TODAY...
...FEW STRONG TO SEVERE STORMS WESTERN INTERIOR AND WEST COAST AREAS TODAY...
...ISOLATED STORMS EAST COAST TO NUMEROUS STORMS NORTHWEST INTERIOR AREAS TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: EAST TO SOUTHEAST WINDS AT 10 TO 15 MPH WILL RESULT
IN A MODERATE RISK OF RIP CURRENTS ALONG THE ATLANTIC BEACHES OF
BROWARD AND MIAMI-DADE COUNTIES TODAY.

THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS MOST
OF MAINLAND SOUTH FLORIDA, EXCEPT NUMEROUS OVER NORTHWEST INTERIOR
AREAS AND ISOLATED EAST COAST METRO AREAS. SOME STORMS COULD BE
STRONG, ESPECIALLY OVER THE NORTHWESTERN INTERIOR, THE WEST COAST
AND THE VICINITY OF LAKE OKEECHOBEE, WHERE THE WEST COAST SEA
BREEZE AND THE PREVAILING FLOW CLASH. THE PRIMARY HAZARD EXPECTED
WITH THESE STORMS WILL BE STRONG GUSTY WINDS, FREQUENT TO
EXCESSIVE LIGHTNING STRIKES, SMALL HAIL AND LOCALLY HEAVY
RAINFALL.

WIND: THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS
UP TO 60 MPH, ESPECIALLY OVER THE NORTHWEST INTERIOR AREAS OF
SOUTH FLORIDA THIS AFTERNOON INTO EARLY EVENING.

HAIL: THE MID LEVELS OF THE ATMOSPHERE WILL REMAIN COOL TODAY
OVER SOUTH FLORIDA. THIS WILL ALLOW FOR THE STRONGEST STORMS TO
PRODUCE HAIL UP TO PENNY SIZE TODAY WHERE THE SEA BREEZES AND LAKE
BREEZE COLLIDE, ESPECIALLY OVER THE NORTHWEST INTERIOR AREAS OF
SOUTH FLORIDA.

FLOODING: THE MOVEMENT OF ANY STORM THAT DEVELOPS TODAY WILL BE
SLOW ENOUGH TO PRODUCE LOCALLY HEAVY DOWNPOURS. THIS, IN TURN,
COULD RESULT IN PONDING OF WATER IN POORLY DRAINED LOCATIONS
ESPECIALLY OVER THE INTERIOR AND WEST COAST AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO SCATTERED AFTERNOON THUNDERSTORMS ARE EXPECTED TO
DEVELOP EACH DAY, ESPECIALLY OVER INLAND AND WEST COAST SECTIONS.
LIGHTNING STRIKES WILL BE THE PRIMARY HAZARD, WITH ORGANIZED
SEVERE WEATHER NOT ANTICIPATED AT THIS TIME.

THE INTERACTION OF THE TROPICAL WAVE OVER THE WESTERN CARIBBEAN
AND A SURFACE HIGH PRESSURE RIDGE OVER THE ATLANTIC, WILL RESULT IN
SOUTHEAST SURFACE WINDS AT 10 TO 15 MPH ALONG THE ATLANTIC BEACHES
ON THURSDAY. THIS WILL RESULT IN AN ELEVATED RISK OF RIP CURRENTS,
AT LEAST THROUGH THURSDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAYBE NEEDED FOR THE INTERIOR AND WEST COAST
AREAS THIS AFTERNOON INTO EARLY EVENING.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

BAXTER

In the hours before

Special weather statement, Jun 25, 1:54 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
154 PM EDT WED JUN 25 2008

FLZ070-251830-
INLAND COLLIER COUNTY FL-
154 PM EDT WED JUN 25 2008

...STRONG THUNDERSTORM MOVING ACROSS NORTHWEST COLLIER COUNTY...

AT 150 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BIG CORKSCREW ISLAND...MOVING NORTHWEST AT
10 TO 15 MPH.

THIS STORM WILL AFFECT...

CORKSCREW SWAMP SANCTUARY...
ORANGE TREE...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2632 8166 2638 8166 2643 8161 2643 8157
      2646 8157 2639 8146 2625 8159 2631 8174
      2632 8173
TIME...MOT...LOC 1754Z 117DEG 12KT 2638 8162

BAXTER
Special weather statement, Jun 25, 2:34 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
234 PM EDT WED JUN 25 2008

FLZ066-069-070-251930-
HENDRY FL-COASTAL COLLIER COUNTY FL-INLAND COLLIER COUNTY FL-
234 PM EDT WED JUN 25 2008

...STRONG THUNDERSTORMS DEVELOPING OVER THE WESTERN AREAS OF SOUTH
FLORIDA...

AT 232 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DEVILS GARDEN TO 7
MILES SOUTHWEST OF HENDRY CORRECTIONAL I/A/P TO ROYAL PALM HAMMOCK...
MOVING NORTHWEST AT 10 TO 15 MPH.

THESE STORMS WILL AFFECT...

PICAYUNE STRAND STATE FOREST...
MARCO ISLAND AIRPORT...
INTERSECTION I-75 AND EVERGLADES BLVD...
AVE MARIA...
FIDDLERS CREEK...
BELLE MEADE...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT
FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2639 8154 2670 8138 2663 8106 2622 8123
      2589 8152 2591 8153 2592 8156 2608 8180
      2609 8181
TIME...MOT...LOC 1834Z 122DEG 12KT 2661 8117 2627 8132
          2601 8155

BAXTER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 1:54 PM EDTSpecial Weather StatementMFLCollier36 min
Jun 25, 2:34 PM EDTSpecial Weather StatementMFLCollier, Hendry56 min
Jun 25, 3:33 PM EDTSpecial Marine WarningMFL42 min
Jun 25, 3:37 PM EDTSpecial Weather StatementMFLGlades53 min
Jun 25, 3:52 PM EDTSevere Thunderstorm WarningMFLGlades, Hendry53 min
Jun 25, 3:58 PM EDTSpecial Marine WarningMFL32 min
Jun 25, 4:09 PM EDTSpecial Marine WarningMFL35 min
Jun 25, 4:20 PM EDTSpecial Weather StatementMFLGlades25 min
Jun 25, 4:34 PM EDTSevere Thunderstorm WarningMFLGlades41 min
Jun 25, 5:09 PM EDTSpecial Marine WarningMFL51 min
Jun 25, 5:37 PM EDTSpecial Weather StatementMFLGlades53 min
Jun 25, 6:40 PM EDTSpecial Weather StatementMFLHendry80 min

Nearby

Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.